Results 1 to 4 of 4
Like Tree3Likes
  • 2 Post By Catrina
  • 1 Post By ItsPossible
Withdrawals!
  1. #1
    Bainie is offline New Member
    Join Date
    Feb 2016
    Posts
    2

    Default Withdrawals!

    Hi , I have never done this before so thought I would give it a go as found all your info helpful. I have been addicted to co codamol for. 7 years, taking up to 12 a day . I was prescribed them for back pain, then period pain and they put it on repeat for me. I ran out on Thursday and although I have them ordered to pick up on wed, I thought I would try and get off them. I finally confessed my addiction to my husband who says he is going to help me. He wants me to go to doc, but I would rather do it on my own. I have had none for 4 days now. I have felt terrible, been in bed with flu symptoms and had nausea and dyhorea. And my headache was almost unbearable.

  2. #2
    Catrina is offline Diamond Member
    Join Date
    Jan 2010
    Posts
    5,146

    Default

    Welcome,

    Day 4. You're almost done! You are apt to left feeling tired and weak but most of the other symptoms will be gone. If you really are done, call and cancel that refill. It's too easy to fall right back into it if it's there and although you are going to feel much better by Wednesday...well that temptation to go pick it up and "take them as needed" is always a risk.

    Stay hydrated, use Immodium for the bathroom stuff and try to get up and move around. Check in often and use this place as a journal. You'll get support and advice and someone to pull you off the ledge if you need it.

    Remember, you are almost done with the worst of it! Do you want a repeat performance? Nope. I don't think you do. Good luck. Make good choices.

    Peace,

    Cat
    ItsPossible and Ming23 like this.

  3. #3
    ItsPossible is offline Member
    Join Date
    Jan 2016
    Location
    Canada
    Posts
    347

    Default

    Hey Bainie,
    Smart choice to get off those things. Only leads to harsher drugs as we develop tolerance.
    Consider yourself lucky and end the cycle.
    The worst is over by day 5.... wait until you get that all over tingly feeling of FEELING again.
    Your eyes may seem brighter, the world may feel more beautiful.
    The connection with your husband will GROW and you will feel all sort of happy.
    These are things you have to look forward to from day 5 on.... but the work doesn't stop at the Wd's.
    So keep feeding your mind body and soul with lots of goodness and love.
    You're almost past the yucky part!
    Congrats!
    Cancel that script
    Catrina likes this.

  4. #4
    Ming23 is offline Platinum Member
    Join Date
    Sep 2015
    Posts
    2,086

    Default

    Quote Originally Posted by Catrina View Post
    Welcome,

    Day 4. You're almost done! You are apt to left feeling tired and weak but most of the other symptoms will be gone. If you really are done, call and cancel that refill. It's too easy to fall right back into it if it's there and although you are going to feel much better by Wednesday...well that temptation to go pick it up and "take them as needed" is always a risk.

    Stay hydrated, use Immodium for the bathroom stuff and try to get up and move around. Check in often and use this place as a journal. You'll get support and advice and someone to pull you off the ledge if you need it.

    Remember, you are almost done with the worst of it! Do you want a repeat performance? Nope. I don't think you do. Good luck. Make good choices.

    Peace,

    Cat
    Hey Bainie
    Everything Cat said is true. Hang in there! Proud of you!

Similar Threads

  1. Is this withdrawals?? Please help!!!
    By Strugglingmom in forum Prescription Drug Addiction
    Replies: 35
    Last Post: 11-13-2015, 10:09 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22